# SDR IXXA07SMN013S

- Difficulty date: January 13, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AN IMPROPER REPAIR AT STATION FS 545, LONGERON 35 RIGHT.  REMOVED EXISTING REPAIR.  TRIMMED OUT DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D, DC8 SRM 51-1-21, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-3-1 AND SEMAN DRAWING NUMBER ED-4417 DATED 01-11-07.  COMPLETED FAA FORM 8110-3 NUMBER 07012 DATED 01-15-07.
